Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v42.i7.30
pages 43-53

On Relation between Sets of Solutions of the Main and Extended Problems for Control Problems in Elliptic Equations

Mamed Akhverdy ogly Yagubov
Baku State University (Azerbaijan)
Natavan Shukyur kyzy Asadova
Lyceum with physics and mathematics bias, Baku (Azerbaijan)

SINOPSIS

For the problem of optimal control for processes, described by equations of elliptic type of high order, we introduce the extended problem and investigate relation between sets of solutions of the correspondent boundary value problem. Due to this we prove the theorem of existence of optimal control.


Articles with similar content:

Solving the Safe Problem on Matrixes with Two Types of Locks
Journal of Automation and Information Sciences, Vol.47, 2015, issue 2
Aghaei Agh Ghamish Yaghaub
Multicriteria Control of Nonlinear Objects with Distributed Parameters
Journal of Automation and Information Sciences, Vol.33, 2001, issue 3
Sergey V. Sokolov
Optimal Control of a Conditionally Correct System Described by the 4-th Order Equation with Conjugation Conditions
Journal of Automation and Information Sciences, Vol.37, 2005, issue 3
Ivan V. Sergienko, Vasiliy S. Deineka
On a Stabilization Method in Neutral Type Direct Control Systems
Journal of Automation and Information Sciences, Vol.45, 2013, issue 12
Denis Ya. Khusainov, Andrey V. Shatyrko
A Strongly Convergent Modified Extragradient Method for Variational Inequalities with Non-Lipschitz Operators
Journal of Automation and Information Sciences, Vol.47, 2015, issue 7
Dmitriy A. Verlan , Lyubov M. Chabak , Vladimir V. Semenov